×

zbMATH — the first resource for mathematics

Stability of semilinear stochastic evolution equations. (English) Zbl 0497.93055

MSC:
93E15 Stochastic stability in control theory
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
93C25 Control/observation systems in abstract spaces
93C10 Nonlinear systems in control theory
60H05 Stochastic integrals
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L, Stochastic differential equations: theory and applications, (1974), Wiley New York
[2] Balakrishnan, A.V, Applied functional analysis, (1976), Springer-Verlag New York · Zbl 0333.93051
[3] Chojnowska-Michalik, A, Stochastic differential equations in Hilbert spaces and their applications, () · Zbl 0547.60067
[4] Curtain, R.F; Falb, P.L, Ito’s lemma in infinite dimensions, J. math. anal. appl., 31, 434-448, (1970) · Zbl 0233.60051
[5] Curtain, R.F; Falb, P.L, Stochastic differential equations in Hilbert spaces, J. diferential equations, 10, 412-430, (1971) · Zbl 0225.60028
[6] Curtain, R.F; Pritchard, A.J, Infinite dimensional linear system theory, () · Zbl 0426.93001
[7] Curtain, R.F, Stability of stochastic partial differential equation, J. math. anal. appl., 79, 352-369, (1981) · Zbl 0452.60072
[8] Gel’fand, I.M; Vilenkin, N.Ya, ()
[9] Gikhman, I.I; Skorokhod, A.V, Introduction to the theory of random processes, (1969), Saunders Philadelphia · Zbl 0429.60002
[10] Gihman, I.I; Skorohod, A.V, Stochastic differential equations, (1972), Springer-Verlag New York/Berlin · Zbl 0242.60003
[11] Haussmann, U.G, Asymptotic stability of the linear ito’equation in infinite dimensions, J. math. anal. appl., 65, 219-235, (1978) · Zbl 0385.93051
[12] Hille, E; Phillips, R.S, ()
[13] Ichikawa, A, Linear stochastic evolution equations in Hilbert space, J. differential equations, 28, 266-277, (1978) · Zbl 0348.60087
[14] Ichikawa, A, Dynamic programming approach to stochastic evolution equations, SIAM. J. control optim., 17, 152-174, (1979) · Zbl 0434.93069
[15] Métivier, M; Pistone, G, Une formula d’isométrie pour l’intègrale stochatique et équations d’évolution linéares stochastiques, Z. warsch. verw. gebiete, 33, 1-18, (1975) · Zbl 0325.60054
[16] Pardoux, E, Equations aux Dérivées partielles stochastiques nonlinéaires monotones, () · Zbl 0576.60049
[17] Pardoux, E, Intégrales stochastiques hilbertiennes, ()
[18] Scalora, F.S, Abstract martingale convergence theorems, Pacific J. math., 11, 347-374, (1961) · Zbl 0114.07702
[19] Zabczyk, J, On stability of infinite dimensional stochastic systems, (), 273-281
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.